JournalsrmiVol. 36, No. 7pp. 2183–2207

Small local action of singular integrals on spaces of non-homogeneous type

  • Benjamin Jaye

    Clemson University, USA
  • Tomás Merchán

    Kent State University, USA
Small local action of singular integrals on spaces of non-homogeneous type cover
Download PDF

A subscription is required to access this article.

Abstract

Fix d2d\geq 2 and s(0,d)s\in (0,d). In this paper we introduce a notion called small local action associated to a singular integral operator, which is a necessary condition for the existence of the principal value integral. Our goal is to understand the geometric properties of a measure for which an associated singular integral has small local action. We revisit Mattila's theory of symmetric measures and relate, under the condition that the measure has finite upper density, the existence of small local action to the cost of transporting the measure to a collection of symmetric measures. As an application, we obtain a soft proof of a theorem of Ruiz de Villa and Tolsa on the measures for which the principal value integral associated with the ss-Riesz transform exists if s∉Zs\not\in \mathbb{Z}. Furthermore, we provide a considerable generalization of this theorem if s(d1,d)s\in (d-1,d).

Cite this article

Benjamin Jaye, Tomás Merchán, Small local action of singular integrals on spaces of non-homogeneous type. Rev. Mat. Iberoam. 36 (2020), no. 7, pp. 2183–2207

DOI 10.4171/RMI/1196